# SDR NSVA2011127

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 7,210 hours, 7,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS STRUCK BY LIGHTNING AND SUSTAINED DAMAGE ON THE UPPER AND LOWER SURFACES OF THE RIGHT ELEVATOR.  DAMAGE WAS REPAIRED IAW COLGAN TD 400-55-11-06, WHICH INCLUDED REMOVING THE DAMAGE AND FABRICATING REPAIR DOUBLERS FOR THE UPPER AND LOWER SKIN.
